Iterations, Denjoy-Wolff Points and Ergodic Properties of Point-Mass Singular Inner Functions

Cited 6 time in webofscience Cited 0 time in scopus
  • Hit : 242
  • Download : 0
Publisher
Academic Press Inc Elsevier Science
Issue Date
1993-05
Language
English
Article Type
Article
Citation

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.175, no.1, pp.105 - 117

ISSN
0022-247X
URI
http://hdl.handle.net/10203/58110
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 6 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0